Polynomial Hamiltonian systems with movable algebraic singularities

Research output: Contribution to journalArticlepeer-review

66 Downloads (Pure)

Abstract

The singularity structure of solutions of a class of Hamiltonian
systems of ordinary differential equations in two dependent variables is studied.
It is shown that for any solution, all movable singularities obtained by analytic
continuation along a rectifiable curve are at most algebraic branch points.
Original languageEnglish
Pages (from-to)197-218
JournalJournal d'Analyse Mathématique
Volume129
Issue number1
DOIs
Publication statusPublished - Jul 2016

Keywords

  • movable singularities
  • Hamiltonian system
  • singularity structure
  • differential equation

Fingerprint

Dive into the research topics of 'Polynomial Hamiltonian systems with movable algebraic singularities'. Together they form a unique fingerprint.

Cite this